# SDR UIEA201000151

- Difficulty date: April 29, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,810 hours, 21,118 cycles
- Engine: Ge CF650E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DAMAGE WAS FOUND IN THE 65B04141-2 SKIN AT BS 1940, S-40L TO -41L.THE DAMAGE WAS TRIMMED OUT AND REPAIRED IAW NRC 270 AND SRM 53-30-03, FIGURE 18 (SEE FIGURES 1 AND 2).  THE 65B04141-2 SKIN IS MADE FROM 0.063 INCH THICK 2024-T3 CLAD ALUMINUM SHEET IAW QQ-A-250/5.  THE REPAIR CONSISTS OF AN 0.071 INCH THICK DOUBLER THAT MEASURES 12.0 INCH BY 12.0 INCH AND AN 0.071 INCH THICK STRUCTURAL FILLER THAT MEASURES 14.0 INCH BY 10.0 INCH.
